# SDR AALA20111130TUL24

- Difficulty date: November 30, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 46,537 hours, 12,281 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE STATION 1661 BETWEEN STRINGERS 26 TO 27 LEFT DAMAGED.  REPLACED SHEAR TIE PER AARD 51-10-05-1.
